Alert archive / Alaska / Flood Watches in 2009

Flood Watch 2, NWS Anchorage, AK

May 3, 2009

NWS Anchorage, AK issued this flood watch at May 3, 2009, 4:51 PM AKDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
May 3, 2009, 4:51 PM AKDT (00:51 UTC)
Expired
May 8, 2009, 5:00 AM AKDT
In force
5 days
Issued by
NWS Anchorage, AK
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGAK68 PAFC 040051
FFAAFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
451 PM AKDT SUN MAY 3 2009

AKZ151-050000-
/X.NEW.PAFC.FA.A.0002.090504T0051Z-090505T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
451 PM AKDT SUN MAY 3 2009

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON FOR ICE JAM
FLOODING NEAR MCGRATH...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF AK...INCLUDING THE FOLLOWING 
 AREA...MCGRATH IN THE KUSKOKWIM VALLEY.

* THROUGH MONDAY AFTERNOON

* OPEN LEADS HAVE FORMED IN THE RIVER ICE UPSTREAM AND DOWNSTREAM
  FROM MCGRATH. HOWEVER THE ACCELERATED SNOW MELT FROM RECENT WARM
  TEMPERATES HAS PUSHED WATER INTO THE OVER BANK AREAS WHERE THE
  ICE REMAINS IN PLACE. AERIAL RECONNAISSANCE INDICATES THAT THERE
  IS STILL A CONSIDERABLE AMOUNT OF ICE UPSTREAM THAT MAY FORM
  ADDITIONAL ICE JAMS PUSHING WATER LEVELS EVEN HIGHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$
13 follow-up statements
000 
WGAK68 PAFC 040057 AAA
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
457 PM AKDT SUN MAY 3 2009

AKZ151-050000-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090505T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
457 PM AKDT SUN MAY 3 2009

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON FOR ICE JAM
FLOODING ALONG THE KUSKOKWIM RIVER NEAR MCGRATH...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF AK...INCLUDING THE FOLLOWING 
 AREA...MCGRATH IN THE KUSKOKWIM VALLEY.

* THROUGH MONDAY AFTERNOON

* OPEN LEADS HAVE FORMED IN THE RIVER ICE UPSTREAM AND DOWNSTREAM
  FROM MCGRATH. HOWEVER THE ACCELERATED SNOW MELT FROM RECENT WARM
  TEMPERATES HAS PUSHED WATER INTO THE OVER BANK AREAS WHERE THE
  ICE REMAINS IN PLACE. AERIAL RECONNAISSANCE INDICATES THAT THERE
  IS STILL A CONSIDERABLE AMOUNT OF ICE UPSTREAM THAT MAY FORM
  ADDITIONAL ICE JAMS PUSHING WATER LEVELS EVEN HIGHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$
000 
WGAK68 PAFC 041730
FFAAFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
930 AM AKDT MON MAY 4 2009

AKZ155-060000-
/X.EXB.PAFC.FA.A.0002.000000T0000Z-090507T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
930 AM AKDT MON MAY 4 2009

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR ICE JAM
FLOODING ALONG THE KUSKOKWIM RIVER NEAR KALSKAG AND LOWER KALSKAG...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS EXPANDED THE

* FLOOD WATCH FOR THE KUSKOKWIM RIVER AT KALSKAG AND LOWER KALSKAG

* THROUGH WEDNESDAY AFTERNOON

ICE JAM LOCATED BETWEEN KALSKAG AND ANIAK HAS CAUSED SUBSTANTIAL 
FLOODING IN ANIAK. WHEN ICE JAM RELEASES IT COULD CAUSE A RAPID
RISE IN THE RIVER AT KALSKAG AND INCREASE THE RISK OF AN ICE JAM
DOWNSTREAM OF KALSKAG.

ICE ON THE KUSKOKWIM RIVER IS STILL HARD AND SOLID INCREASING THE
RISK OF AN ICE JAM CAUSED BY LIFTING OF THE ICE SHEETS WITH ARISE
IN THE RIVER. AS THE RIVER RISES DURING AN ICE JAM THE ROAD BETWEEN
KALSKAG AND LOWER KALSKAG CAN BECOME FLOODED. FISH CAMPS FROM IFTIKUMS
TO LOWER KALSKAG MAY BE FLOODED. THE LOWER KALSKAG HIGH SCHOOL AND
TANK FARM MAY BECOME ISOLATED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS ARE ADVISED TO MONITOR THE SITUATION.  REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING
1-800-847-1739.


&&

$$

AKZ151-060000-
/X.EXT.PAFC.FA.A.0002.000000T0000Z-090506T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
930 AM AKDT MON MAY 4 2009

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON FOR ICE JAM
FLOODING ALONG THE KUSKOKWIM RIVER NEAR MCGRATH...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* THE KUSKOKWIM RIVER NEAR MCGRATH

* THROUGH TUESDAY AFTERNOON

OPEN LEADS HAVE FORMED IN THE RIVER ICE UPSTREAM AND DOWNSTREAM
FROM MCGRATH. HOWEVER THE ACCELERATED SNOW MELT FROM RECENT WARM
TEMPERATES HAS PUSHED WATER INTO THE OVER BANK AREAS WHERE THE ICE
REMAINS IN PLACE. AERIAL RECONNAISSANCE INDICATES THAT THERE IS
STILL A CONSIDERABLE AMOUNT OF ICE UPSTREAM THAT MAY FORM
ADDITIONAL ICE JAMS PUSHING WATER LEVELS EVEN HIGHER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$

AB
000 
WGAK68 PAFC 051816
FFAAFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
1016 AM AKDT TUE MAY 5 2009

AKZ151-062015-
/X.EXT.PAFC.FA.A.0002.000000T0000Z-090507T2200Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
1016 AM AKDT TUE MAY 5 2009

...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON FOR ALONG
THE KUSKOKWIM RIVER NEAR MCGRATH...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* THE KUSKOKWIM RIVER NEAR MCGRATH

* THROUGH THURSDAY AFTERNOON

* RECENT WARM TEMPERATURES IN THE UPPER KUSKOKWIM VALLEY HAVE
  RESULTED IN A RISE IN THE RIVER DUE TO SNOW MELT. THE RATE OF
  RISE MAY SLOW AS TEMPERATURES IN THE AREA COOL BUT THE RISE WILL
  CONTINUE. RESIDENTS ARE URGED TO MONITOR RIVER CONDITIONS.

* LOW LYING AREAS ALONG THE RIVER MAY BE INUNDATED AND STRANDED
  ICE FROM BREAKUP MAY BE PUSHED FURTHER INLAND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$

AKZ155-062015-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090507T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1016 AM AKDT TUE MAY 5 2009

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR ICE JAM
FLOODING ALONG THE KUSKOKWIM RIVER NEAR KALSKAG AND LOWER KALSKAG...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS EXPANDED THE

* FLOOD WATCH FOR THE KUSKOKWIM RIVER AT KALSKAG AND LOWER KALSKAG

* THROUGH WEDNESDAY AFTERNOON

ICE JAM LOCATED BETWEEN KALSKAG AND ANIAK HAS CAUSED SUBSTANTIAL 
FLOODING IN ANIAK. WHEN ICE JAM RELEASES IT COULD CAUSE A RAPID
RISE IN THE RIVER AT KALSKAG AND INCREASE THE RISK OF AN ICE JAM
DOWNSTREAM OF KALSKAG.

ICE ON THE KUSKOKWIM RIVER IS STILL HARD AND SOLID INCREASING THE
RISK OF AN ICE JAM CAUSED BY LIFTING OF THE ICE SHEETS WITH ARISE
IN THE RIVER. AS THE RIVER RISES DURING AN ICE JAM THE ROAD BETWEEN
KALSKAG AND LOWER KALSKAG CAN BECOME FLOODED. FISH CAMPS FROM IFTIKUMS
TO LOWER KALSKAG MAY BE FLOODED. THE LOWER KALSKAG HIGH SCHOOL AND
TANK FARM MAY BECOME ISOLATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE ADVISED TO
MONITOR THE SITUATION.  REPORTS ON RIVER CONDITIONS MAY BE SENT
TO THE RIVER FORECAST CENTER BY CALLING 1-800-847-1739.

&&

$$
000 
WGAK68 PAFC 060449
FFAAFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
849 PM AKDT TUE MAY 5 2009

AKZ155-061700-
/X.EXT.PAFC.FA.A.0002.000000T0000Z-090509T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
849 PM AKDT TUE MAY 5 2009

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR ICE JAM
FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND KWETHLUK...

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR
ICE JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR KALSKAG AND LOWER
KALSKAG...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF AK...INCLUDING THE FOLLOWING AREA...THE COMMUNITIES
  OF AKIAK AKIACHAK KWETHLUK KALSKAG AND LOWER KALSKAG IN THE
  KUSKOKWIM DELTA.

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH THE
  EXPECTATION OF ICE BREAKUP MOVING PAST AKIAK AKIACHAK AND
  KWETHLUK OVER THE NEXT FEW DAYS INCREASES THE POTENTIAL FOR
  FLOODING. THE KWETHLUK RIVER IS REPORTED TO BE OVER ITS BANKS
  UPSTREAM AND THIS HIGH WATER WILL CONTRIBUTE TO THE HIGH WATER
  IN THE KUSKOKWIM RIVER. FLOODING COULD OCCUR AS THE BREAKUP
  FRONT ARRIVES AT THE VILLAGE EVEN IF THE ICE DOES NOT JAM DUE TO
  THE HIGH WATER IN THE RIVER.

  ICE JAM LOCATED BETWEEN KALSKAG AND ANIAK HAS CAUSED SUBSTANTIAL
  FLOODING IN ANIAK. WHEN ICE JAM RELEASES IT COULD CAUSE A RAPID
  RISE IN THE RIVER AT KALSKAG AND INCREASE THE RISK OF AN ICE JAM
  DOWNSTREAM OF KALSKAG.

  ICE ON THE KUSKOKWIM RIVER IS STILL HARD AND SOLID INCREASING
  THE RISK OF AN ICE JAM CAUSED BY LIFTING OF THE ICE SHEETS WITH
  ARISE IN THE RIVER. AS THE RIVER RISES DURING AN ICE JAM THE
  ROAD BETWEEN KALSKAG AND LOWER KALSKAG CAN BECOME FLOODED. FISH
  CAMPS FROM IFTIKUMS TO LOWER KALSKAG MAY BE FLOODED. THE LOWER
  KALSKAG HIGH SCHOOL AND TANK FARM MAY BECOME ISOLATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING
1-800-847-1739.

&&

$$

AKZ151-061700-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090507T2200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
849 PM AKDT TUE MAY 5 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON ALONG
THE KUSKOKWIM RIVER NEAR MCGRATH...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF AK...INCLUDING THE FOLLOWING AREA...KUSKOKWIM 
  VALLEY.

* THROUGH THURSDAY AFTERNOON

* RECENT WARM TEMPERATURES IN THE UPPER KUSKOKWIM VALLEY HAVE 
 RESULTED IN A RISE IN THE RIVER DUE TO SNOW MELT. THE RATE OF 
 RISE MAY SLOW AS TEMPERATURES IN THE AREA COOL BUT THE RISE 
 WILL CONTINUE. RESIDENTS ARE URGED TO MONITOR RIVER 
 CONDITIONS. 

* LOW LYING AREAS ALONG THE RIVER MAY BE INUNDATED AND STRANDED 
 ICE FROM BREAKUP MAY BE PUSHED FURTHER INLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$
000 
WGAK68 PAFC 061431
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
631 AM AKDT WED MAY 6 2009

AKZ151-071445-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090507T2200Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
631 AM AKDT WED MAY 6 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON ALONG
THE KUSKOKWIM RIVER NEAR MCGRATH...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF AK...INCLUDING THE FOLLOWING AREA...KUSKOKWIM 
 VALLEY.

* THROUGH THURSDAY AFTERNOON

* RECENT WARM TEMPERATURES IN THE UPPER KUSKOKWIM VALLEY HAVE 
 RESULTED IN A RISE IN THE RIVER DUE TO SNOW MELT. THE RATE OF 
 RISE MAY SLOW AS TEMPERATURES IN THE AREA COOL BUT THE RISE 
 WILL CONTINUE. RESIDENTS ARE URGED TO MONITOR RIVER 
 CONDITIONS. 

* LOW LYING AREAS ALONG THE RIVER MAY BE INUNDATED AND STRANDED 
 ICE FROM BREAKUP MAY BE PUSHED FURTHER INLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$

AKZ155-071445-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090509T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
631 AM AKDT WED MAY 6 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR ICE
JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND
KWETHLUK...

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR
ICE JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR KALSKAG AND LOWER
KALSKAG...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF AK...INCLUDING THE FOLLOWING AREA...THE COMMUNITIES
  OF AKIAK AKIACHAK KWETHLUK KALSKAG AND LOWER KALSKAG IN THE
  KUSKOKWIM DELTA.

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH 
 THE EXPECTATION OF ICE BREAKUP MOVING PAST AKIAK AKIACHAK AND 
 KWETHLUK OVER THE NEXT FEW DAYS INCREASES THE POTENTIAL FOR 
 FLOODING. THE KWETHLUK RIVER IS REPORTED TO BE OVER ITS BANKS 
 UPSTREAM AND THIS HIGH WATER WILL CONTRIBUTE TO THE HIGH WATER 
 IN THE KUSKOKWIM RIVER. FLOODING COULD OCCUR AS THE BREAKUP 
 FRONT ARRIVES AT THE VILLAGE EVEN IF THE ICE DOES NOT JAM DUE 
 TO THE HIGH WATER IN THE RIVER. 

 ICE JAM LOCATED BETWEEN KALSKAG AND ANIAK HAS CAUSED SUBSTANTIAL
FLOODING IN ANIAK. WHEN ICE JAM RELEASES IT COULD CAUSE A RAPID
RISE IN THE RIVER AT KALSKAG AND INCREASE THE RISK OF AN ICE JAM
DOWNSTREAM OF KALSKAG.

 ICE ON THE KUSKOKWIM RIVER IS STILL HARD AND SOLID INCREASING  
THE RISK OF AN ICE JAM CAUSED BY LIFTING OF THE ICE SHEETS WITH  
ARISE IN THE RIVER. AS THE RIVER RISES DURING AN ICE JAM THE  
ROAD BETWEEN KALSKAG AND LOWER KALSKAG CAN BECOME FLOODED. FISH  
CAMPS FROM IFTIKUMS TO LOWER KALSKAG MAY BE FLOODED. THE LOWER  
KALSKAG HIGH SCHOOL AND TANK FARM MAY BECOME ISOLATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 062110 CCA
FFAAFC

FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
1255 PM AKDT WED MAY 6 2009

AKZ151-072100-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090507T2200Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
1255 PM AKDT WED MAY 6 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON ALONG
THE KUSKOKWIM RIVER NEAR MCGRATH...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF AK...INCLUDING THE FOLLOWING AREA...KUSKOKWIM 
 VALLEY.

* THROUGH THURSDAY AFTERNOON

* RECENT WARM TEMPERATURES IN THE UPPER KUSKOKWIM VALLEY HAVE 
 RESULTED IN A RISE IN THE RIVER DUE TO SNOW MELT. THE RATE OF 
 RISE MAY SLOW AS TEMPERATURES IN THE AREA COOL BUT THE RISE 
 WILL CONTINUE. RESIDENTS ARE URGED TO MONITOR RIVER 
 CONDITIONS. 

* LOW LYING AREAS ALONG THE RIVER MAY BE INUNDATED AND STRANDED 
 ICE FROM BREAKUP MAY BE PUSHED FURTHER INLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING.

YOU ARE ENCOURAGE TO CLOSELY MONITOR THIS WEATHER SITUATION.
PREPARATION FOR THIS POTENTIALLY DANGEROUS WEATHER EVENT SHOULD
BEGIN NOW.

&&

$$

AKZ155-072100-
/X.COR.PAFC.FA.A.0002.000000T0000Z-090509T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1255 PM AKDT WED MAY 6 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR ICE
JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND
KWETHLUK...

...FLOOD WATCH IS CANCELED FOR ICE JAM FLOODING ALONG THE
KUSKOKWIM RIVER NEAR KALSKAG AND LOWER KALSKAG...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF AK...INCLUDING THE FOLLOWING AREA...THE COMMUNITIES
  OF AKIAK AKIACHAK KWETHLUK.

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH 
 THE EXPECTATION OF ICE BREAKUP MOVING PAST AKIAK AKIACHAK AND 
 KWETHLUK OVER THE NEXT FEW DAYS INCREASES THE POTENTIAL FOR 
 FLOODING. THE KWETHLUK RIVER IS REPORTED TO BE OVER ITS BANKS 
 UPSTREAM AND THIS HIGH WATER WILL CONTRIBUTE TO THE HIGH WATER 
 IN THE KUSKOKWIM RIVER. FLOODING COULD OCCUR AS THE BREAKUP 
 FRONT ARRIVES AT THE VILLAGE EVEN IF THE ICE DOES NOT JAM DUE 
 TO THE HIGH WATER IN THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 062122
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
122 PM AKDT WED MAY 6 2009

AKZ151-062230-
/X.CAN.PAFC.FA.A.0002.000000T0000Z-090507T2200Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
122 PM AKDT WED MAY 6 2009

...FLOOD WATCH IS CANCELED...

THE FLOOD WATCH HAS BEEN TRANSFERRED TO THE FORECAST OFFICE IN
FAIRBANKS ALASKA. SEE PRODUCT HEADER WGAK69 PAFG FOR CONTINUED
INFORMATION ABOUT THIS FLOOD WATCH.

$$

AKZ155-070930-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090509T0000Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
122 PM AKDT WED MAY 6 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR ICE
JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND
KWETHLUK...

...FLOOD WATCH IS CANCELED FOR ICE JAM FLOODING ALONG THE
KUSKOKWIM RIVER NEAR KALSKAG AND LOWER KALSKAG...

THE FLOOD WATCH CONTINUES FOR KUSKOKWIM DELTA.

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH 
 THE EXPECTATION OF ICE BREAKUP MOVING PAST AKIAK AKIACHAK AND 
 KWETHLUK OVER THE NEXT FEW DAYS INCREASES THE POTENTIAL FOR 
 FLOODING. THE KWETHLUK RIVER IS REPORTED TO BE OVER ITS BANKS 
 UPSTREAM AND THIS HIGH WATER WILL CONTRIBUTE TO THE HIGH WATER 
 IN THE KUSKOKWIM RIVER. FLOODING COULD OCCUR AS THE BREAKUP 
 FRONT ARRIVES AT THE VILLAGE EVEN IF THE ICE DOES NOT JAM DUE 
 TO THE HIGH WATER IN THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 070545
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
945 PM AKDT WED MAY 6 2009

AKZ155-080000-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090509T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
945 PM AKDT WED MAY 6 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR 
ICE JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK 
AND KWETHLUK...

THE FLOOD WATCH CONTINUES FOR

* THE KUSKOKWIM RIVER NEAR AKIAK...AKIACHAK...AND KWETHLUK.

* THROUGH FRIDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH THE
  EXPECTATION OF ICE BREAKUP MOVING PAST AKIAK AKIACHAK AND
  KWETHLUK OVER THE NEXT FEW DAYS INCREASES THE POTENTIAL FOR
  FLOODING. THE KWETHLUK RIVER IS REPORTED TO BE OVER ITS BANKS
  UPSTREAM AND THIS HIGH WATER WILL CONTRIBUTE TO THE HIGH WATER
  IN THE KUSKOKWIM RIVER. FLOODING COULD OCCUR AS THE BREAKUP
  FRONT ARRIVES AT THE VILLAGE EVEN IF THE ICE DOES NOT JAM DUE TO
  THE HIGH WATER IN THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 072107
FFAAFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
107 PM AKDT THU MAY 7 2009

AKZ155-082115-
/X.EXT.PAFC.FA.A.0002.000000T0000Z-090511T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
107 PM AKDT THU MAY 7 2009

...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON FOR ICE
JAM FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND
KWETHLUK AND ON DOWN PAST BETHEL TO NAPAKIAK...

* THROUGH SUNDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH THE
  EXPECTATION OF ICE BREAKUP MOVING THROUGH AKIAK AKIACHAK AND
  KWETHLUK AND ON DOWN PAST BETHEL TO NAPAKIAK OVER THE NEXT FEW
  DAYS INCREASES THE POTENTIAL FOR FLOODING. FLOODING COULD OCCUR
  DUE TO THE HIGH WATER AS THE BREAKUP FRONT ARRIVES AT THE
  VILLAGES...EVEN IF THE ICE DOES NOT JAM AT A PARTICULAR
  LOCATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 072134 CCA
FFAAFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
107 PM AKDT THU MAY 7 2009

AKZ155-082115-
/X.COR.PAFC.FA.A.0002.000000T0000Z-090511T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
107 PM AKDT THU MAY 7 2009

...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY AFTERNOON FOR ICE JAM
FLOODING ALONG THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND KWETHLUK
AND ON DOWN PAST BETHEL TO NAPAKIAK...

THE FLOOD WATCH CONTINUES FOR 

* THE KUSKOKWIM RIVER NEAR AKIAK AKIACHAK AND KWETHLUK AND ON
  DOWN PAST BETHEL TO NAPAKIAK

* THROUGH SUNDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH THE
  EXPECTATION OF ICE BREAKUP MOVING THROUGH AKIAK AKIACHAK AND
  KWETHLUK AND ON DOWN PAST BETHEL TO NAPAKIAK OVER THE NEXT FEW
  DAYS INCREASES THE POTENTIAL FOR FLOODING. FLOODING COULD OCCUR
  DUE TO THE HIGH WATER AS THE BREAKUP FRONT ARRIVES AT THE
  VILLAGES...EVEN IF THE ICE DOES NOT JAM AT A PARTICULAR
  LOCATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 072236
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
236 PM AKDT THU MAY 7 2009

AKZ155-081045-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090511T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
236 PM AKDT THU MAY 7 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON FOR ICE
JAM FLOODING ALONG THE KUSKOKWIM RIVER FROM AKIAK TO NAPAKIAK...

THE FLOOD WATCH CONTINUES FOR

* KUSKOKWIM DELTA INCLUDING THE VILLAGES OF
  AKIAK...AKIACHAK...KWETHLUK...BETHEL...OSCARVILLE...NAPASKIAK
  AND NAPIAK.

* THROUGH SUNDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH 
  THE EXPECTATION OF ICE BREAKUP MOVING THROUGH AKIAK AKIACHAK 
  AND KWETHLUK AND ON DOWN PAST BETHEL TO NAPAKIAK OVER THE NEXT 
  FEW DAYS INCREASES THE POTENTIAL FOR FLOODING. FLOODING COULD 
  OCCUR DUE TO THE HIGH WATER AS THE BREAKUP FRONT ARRIVES AT 
  THE VILLAGES...EVEN IF THE ICE DOES NOT JAM AT A PARTICULAR 
  LOCATION. 

* THE GREATEST THREAT FOR FLOODING IN BETHEL ARE LOW LYING AREAS
  PARTICULARLY IN THE VICINITY OF BROWNS SLOUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 1-
800-847-1739.

&&

$$
000 
WGAK68 PAFC 080537
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
937 PM AKDT THU MAY 7 2009

AKZ155-090000-
/X.CON.PAFC.FA.A.0002.000000T0000Z-090511T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
937 PM AKDT THU MAY 7 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON FOR ICE
JAM FLOODING ALONG THE KUSKOKWIM RIVER FROM AKIAK TO NAPAKIAK...

THE FLOOD WATCH CONTINUES FOR

* KUSKOKWIM DELTA INCLUDING THE VILLAGES OF
  AKIAK...AKIACHAK...KWETHLUK...BETHEL...OSCARVILLE...NAPASKIAK
  AND NAPIAK. 

* THROUGH SUNDAY AFTERNOON

* HIGH WATER LEVELS IN THE LOWER KUSKOKWIM RIVER COMBINED WITH 
  THE EXPECTATION OF ICE BREAKUP MOVING THROUGH AKIAK AKIACHAK 
  AND KWETHLUK AND ON DOWN PAST BETHEL TO NAPAKIAK OVER THE NEXT 
  FEW DAYS INCREASES THE POTENTIAL FOR FLOODING. FLOODING COULD 
  OCCUR DUE TO THE HIGH WATER AS THE BREAKUP FRONT ARRIVES AT 
  THE VILLAGES...EVEN IF THE ICE DOES NOT JAM AT A PARTICULAR 
  LOCATION. 

* THE GREATEST THREAT FOR FLOODING IN BETHEL ARE LOW LYING AREAS 
  PARTICULARLY IN THE VICINITY OF BROWNS SLOUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 
1-800-847-1739.

&&

$$
000 
WGAK68 PAFC 081315
FFAAFC

FLOOD WATCH
NATIONAL WEATHER SERVICE ANCHORAGE AK
500 AM AKDT FRI MAY 8 2009

AKZ155-081320-
/X.CAN.PAFC.FA.A.0002.000000T0000Z-090508T1300Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
500 AM AKDT FRI MAY 8 2009

...FLOOD WATCH IS NO LONGER IN EFFECT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE ADVISED TO MONITOR THE SITUATION. REPORTS ON RIVER
CONDITIONS MAY BE SENT TO THE RIVER FORECAST CENTER BY CALLING 
1-800-847-1739.

&&

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this flood watch went out at May 3, 1:15 PM AKDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 3, 1:15 PM AKDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
115 PM AKDT SUN MAY 3 2009

.MODEL DISCUSSION...

MODELS ARE IN EXCELLENT AGREEMENT THROUGH THE SHORT TERM...OR THROUGH
WEDNESDAY AFTERNOON FOR THE MAINLAND.  DIFFERENCES EMERGE IN THE
HANDLING OF AN UPPER LOW IN THE WESTERN ALEUTIANS BEGINNING WEDNESDAY
AND EXTENDING THROUGH THE LONG TERM.  THE ECMWF WAS PREFERRED BECAUSE
OF ITS BETTER HANDLING OF THE EVOLUTION OF THIS UPPER LOW.

.ANALYSIS AND UPPER LEVELS...

A WEAKENING RIDGE RESPONSIBLE FOR THE BEAUTIFUL CLEAR SKIES AND
RECORD BREAKING WARMTH EXTENDS WEST TO EAST ACROSS OUR AREA OF
RESPONSIBILITY IN THE INTERIOR.  THIS RIDGING ALSO EXTENDS OUT INTO
THE CENTRAL BERING SEA AND ALSO COVERS THE WESTERN ALEUTIANS.  A
LARGE UPPER LOW CONTINUES TO SPIN NEARLY STATIONARY IN THE NORTH
PACIFIC JUST SOUTH OF THE GULF OF ALASKA...CENTERED NEAR 50N 150W.  A
SHORTWAVE MOVING SOUTHWEST ON THE BACK SIDE OF THIS LOW IS CLEARLY
VISIBLE ON SATELLITE IMAGES MOVING TOWARDS THE SOUTH AND WEST TOWARDS
THE EASTERN ALEUTIANS ACROSS THE SOUTHERN BERING SEA FROM NEAR THE
PRIBILOFS.  BACK OVER THE MAINLAND...A TROUGH OF LOW PRESSURE EXTENDS
ACROSS THE COPPER RIVER BASIN AND INTO THE SUSITNA VALLEY FROM A 995
MB SURFACE LOW LOCATED OVER THE SOUTHERN YUKON TERRITORY.

.SHORT TERM FORECAST...

SOUTH AND EAST OF THE ALASKA RANGE...

WILL BE WATCHING THE ALASKA RANGE IN ZONE 141 OVER THE LATE
AFTERNOON/EARLY EVENING HOURS FOR THE POSSIBILITY OF CONVECTION
FIRING GIVEN SURFACE BASED INSTABILITY.  HOWEVER...GIVEN THE
MID-LEVEL RIDGE IS LOCATED DIRECTLY OVER THE AREA...THERE MAY BE
ENOUGH SUBSIDENCE ALOFT TO PREVENT THIS POTENTIAL ACTIVITY FROM
DEVELOPING.  OTHERWISE...EXPECT COOLING TEMPERATURES OVER THE NEXT
COUPLE OF DAYS AS THE RIDGE SLOWLY BREAKS DOWN AND IS REPLACED BY A
TROUGH WHICH MOVES INTO THE AREA TUESDAY NIGHT INTO WEDNESDAY FROM
THE NORTH AND WEST.  THIS WILL BRING CLOUDS AND TEMPERATURES CLOSER
TO NORMAL THAN WHAT WE HAVE SEEN...AND ALSO WILL CONTINUE TO SUPPRESS
THE FIRE DANGER BY RAISING RELATIVE HUMIDITY VALUES.  HOWEVER...THE
DYNAMICS DO NOT LOOK IMPRESSIVE ENOUGH TO GENERATE MUCH IF ANY
PRECIPITATION.

SOUTHWEST ALASKA...

THE RIDGE EXTENDING FROM THE WEST INTO THE INTERIOR WILL GIVE WAY TO
A TROUGH APPROACHING FROM THE NORTH AND WEST TUESDAY...WHICH WILL
RAPIDLY CROSS THE AREA AND BE LOCATED OVER THE ALASKA RANGE TUESDAY
NIGHT.  THIS FEATURE WILL ONLY BRING CLOUDS WITH IT...UNTIL IT
REACHES THE ALASKA RANGE...WHEN WINDS AND CLOUDS WILL INCREASE FROM
MCGRATH DOWN TO NEAR ILIAMNA AND KING SALMON FOR TUESDAY AFTERNOON
INTO WEDNESDAY.

ALEUTIANS/ALASKA PENINSULA/BERING SEA...

THE SHORTWAVE LOCATED JUST SOUTH AND WEST OF THE PRIBILOFS WILL WORK
ITS WAY SOUTHWARD ACROSS THE EASTERN ALEUTIANS THIS EVENING BEFORE
MOVING INTO THE NORTH PACIFIC.  AFTER THAT...RIDGING FROM THE WESTERN
ALEUTIANS AND CENTRAL BERING SEA GIVES WAY TO A TROUGH MOVING SOUTH
AND EAST FROM THE NORTHERN BERING SEA INTO THE INTERIOR OF THE STATE.
THIS WILL BE FOLLOWED BY CONTINUED STRONG RIDGING AND A CUT-OFF HIGH
PRESSURE FORMING OVER THE BERING SEA TUESDAY NIGHT INTO WEDNESDAY.
THE GFS BEGINS TO IMPINGE WITH A CLOSED UPPER LOW AND 994 MB SURFACE
LOW TOWARDS THE WESTERN ALEUTIANS WEDNESDAY...HOWEVER THE ECMWF
SOLUTION IS PREFERRED WITH THE LOW REMAINING FARTHER TO THE SOUTH AND
WEST...WITH THE RIDGE REMAINING STRONG OVER THE BERING INTO EARLY
THURSDAY BEFORE PRECIPITATION BEGINS TO AFFECT THE FAR WESTERN
ALEUTIANS LATE THURSDAY.

.LONG TERM FORECAST...

AS RIDGING WORKS ITS WAY EASTWARD ACROSS SOUTHWEST ALASKA TOWARDS
THURSDAY FROM THE BERING SEA...THE TROUGH WHICH SLOWS DOWN OVER
SOUTHCENTRAL SPLITS...WITH A PIECE DROPPING SOUTH INTO THE GULF AND
THE NORTHERN PIECE BEGINNING TO LIFT OUT.  THIS ALLOWS RIDGING TO
BUILD ACROSS THE SOUTHERN HALF OF THE STATE...BRINGING A POTENTIAL
RETURN OF BEAUTIFUL WEATHER TO MOST OF THE REGION FOR FRIDAY THROUGH
SUNDAY.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...FLOOD WARNING...145 151
MARINE...NONE.
FIRE WEATHER...RED FLAG WARNING...101 111 141

CC MAY 09

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:00 PM AKDTSmall Craft AdvisoryAFC60 hr
May 4, 9:40 AM AKDTSmall Craft AdvisoryAFC6 hr
May 4, 1:08 PM AKDTAreal Flood WarningAFC20 hr

Nearby

Flood Watches in Alaska, 2009Every flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.